# SDR IPXA2025032610358

- Difficulty date: March 1, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 27,294 hours, 17,240 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cover
- Part number: A5796554220600
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, FAIRING 632BB, CIRCLE PANELS ARE CRACKED (3EA) DOT 103-44.  REMOVED AND REPLACED PANELS COVER 632AL 632FL AT R/H WING FAIRING 632BB  IAW AMM 27-50-21.
